MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THE
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).No samples returned and no photos provided for this notification.Further evaluation and investigation cannot be concluded.The complaint is only taken to the knowledge and filed for statistical purpose.Reviewed the device history record and no abnormalities found during in process and final control inspection.
 
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in portugal): catheter migration through the vein.
 
Additional Manufacturer Narrative
Exemption number e2016018.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number 400411678.This follow up report is being filed to correct the branding, product code, and 510(k) information that was entered on the initial mdr in sections d1, d2, and g5.This report was filed for item number, 4251687-01, which is not sold in the united states, however a similar item number, 4251687-02, is sold in the united states by b.Braun medical, inc.The 510(k) has been updated to reflect a 510(k) that item 4251687-02 has been cleared under.Note: b.Braun is aware that the listed exemption has been withdrawn, however since the initial mdr report was filed under this exemption, the follow up is also being filed under the exemption.

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8160550
Report Number9610825-2018-00265
Device Sequence Number16625679
Product Code FOZ
UDI-Device Identifier04046964398803
UDI-Public(01)04046964398803(17)230401(10)18D13G8362
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
Report Date (Section F) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberN/A
Device Catalogue Number4251687-01
Device Lot Number18D13G8362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/13/2018
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/02/2019
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/02/2019